Ibuprofen is an over-the-counter pain reliever. People are probably familiar with each other very well. Especially in people who tend to have frequent pain. both muscle pain menstrual pain toothache or fever. There are many people who choose to take this drug to reduce various ailments.
But, as we all know, every dose has its limitations in use. Will taking ibuprofen affect us if we don’t use it properly? Can I take ibuprofen every time I have pain or fever? What will happen if I take this drug regularly? Today ufabet999 will get to know each other about it.
What is ibuprofen?
Ibuprofen is an anti-inflammatory drug. Classified as non-steroidal anti-inflammatory drugs (NSAIDs) by the properties of it. Has the effect of reducing fever and analgesic. Both headaches, migraines, menstrual cramps, joint pains, muscle pains, and toothaches. At present, ibuprofen comes in many forms, including tablets, liquid pills, and gels for external use.
What is the difference between paracetamol and ibuprofen?
Both paracetamol and ibuprofen have analgesic and antipyretic effects. But it is more effective in reducing pain, reducing fever, and reducing inflammation than paracetamol. But paramedics are more effective if we have a fever or if we have mild pain, if we have a high fever or if we have pain. It is recommended to take paracetamol first. If symptoms do not improve, you should consult a doctor. for the doctor to consider what additional drugs should be used
Recommended dosage of ibuprofen
In one tablet of ibuprofen, there is a dosage of 400 milligrams. The recommended dose per time is 400 milligrams, or simply, it is to take 1 tablet at a time when there is pain or fever. But if the pain or fever does not improve The dose can be repeated every 6-8 hours. However, do not take more than 2400 mg per day, or do not take more than 6 ibuprofen tablets in a day.
Precautions while using ibuprofen
Although the drug has good properties, it can reduce fever, reduce pain, reduce inflammation very well. But there are many precautions in the use of drugs as well.
1. For people with a history of drug allergy
For people who are allergic to NSAIDs, be careful when using ibuprofen. especially people with severe drug allergies. A rash all over the body, swollen mouth, swollen eyes, burnt skin, peeling skin, mouth ulcers. Or some people with severe symptoms, breathlessness, breathlessness, anyone who has these symptoms should not use it.
2. People with optimism and pregnant women
People with prone to bleeding and pregnant women should be careful when taking ibuprofen. Because the drug can cause abnormal bleeding.
3. People with gastrointestinal disorders
People with gastrointestinal problems Ibuprofen may cause stomach pain, nausea, and vomiting, so in people with gastritis or peptic ulcers. Be careful when using it. It is recommended that it should be taken immediately after a meal or a gastric-coated tablet with the medication. to prevent stomach ulcers
4. Patients with kidney disease
people with kidney disease Kidney failure or various kidney diseases Be especially careful when using the drug. You should not take ibuprofen yourself. It should only be ordered by a doctor. it can worsen kidney disease symptoms that require dialysis.
5. People with Dengue Fever
Ibuprofen is not recommended for use in people with dengue. Because the patient will already have low platelets. it may cause additional bleeding disorders. For patients with dengue fever and high fever. It is recommended to take paracetamol along with antipyretic wipes is enough.